Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 15, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 19, 2015, 11:36 AM CDT for Franklin County, Warren County, Missouri. It took effect at May 19, 2015, 11:25 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 19, 2015, 11:36 AM CDT (16:36 UTC)
- In effect from
- May 19, 2015, 11:25 PM CDT
- Expired
- May 23, 2015, 8:30 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 29 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at Washington (WHGM7). The gauge peaked at 20.30 ft at May 20, 2015, 2:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06935450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
141
WGUS43 KLSX 191636
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT TUE MAY 19 2015
...The National Weather Service in St. Louis has issued a flood
warning for two more points on the Missouri River...
Missouri River at
...Washington
...St. Charles
.This Flood Warning is a result of past heavy rainfall and 0.50 - 0.75
inches forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-219-201636-
/O.NEW.KLSX.FL.W.0015.150520T0712Z-150524T0130Z/
/WHGM7.1.ER.150520T0712Z.150521T1200Z.150522T1330Z.NO/
1136 AM CDT TUE MAY 19 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at Washington.
* At 10:45 AM Tuesday the stage was 18.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The River will Rise above flood stage by after midnight
tomorrow and continue to rise to near 21.1 feet by Thursday morning.
The river will fall below flood stage by Friday morning.
* Impact: At 21.0 feet...Wastewater plant turns pumps on.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Washington 20.0 18.17 20.4 21.1 20.1 18.6 17.6
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-201636-
/O.NEW.KLSX.FL.W.0016.150520T1600Z-150524T0430Z/
/SCLM7.1.ER.150520T1600Z.150521T1800Z.150523T0430Z.NO/
1136 AM CDT TUE MAY 19 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Missouri River at St. Charles.
* At 11 AM Tuesday the stage was 21.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast: The River will rise above flood stage by tomorrow
late morning and continue to rise to near 26.3 feet by Thursday
afternoon. The river will fall below flood stage by Friday before midnight.
* Impact: At 26.5 feet...Aubuchon Road begins flooding between Teson
Road and Riverwood Estates near this height.
* Impact: At 26.0 feet...Hwy 94 begins flooding 1.5 miles SW of Matson, MO.
* Impact: At 25.0 feet...Flood Stage. Minor flooding begins. The
right bank downstream overflows, flooding agricultural bottomland.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
St. Charles 25.0 21.84 24.6 26.2 26.0 24.5 23.3
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$4 follow-up statements
692
WGUS83 KLSX 200237
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
937 PM CDT TUE MAY 19 2015
...The flood warning continues for the following rivers in
Missouri...
Missouri River at Jefferson City, Chamois, Gasconade, Hermann,
Washington, and St. Charles.
.This Flood Warning is a result heavy rainfall this past weekend
and an additional half inch to an inch forecast in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC019-027-051-135-210237-
/O.EXT.KLSX.FL.W.0014.000000T0000Z-150521T0600Z/
/JFFM7.1.ER.150519T1410Z.150519T2200Z.150520T0600Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Jefferson City
* until late Wednesday night.
* At 8:45 PM Tuesday the stage was 23.0 feet.
* Flood stage is 23.0 feet.
* Forecast: The river will continue to fall to below flood stage by
after midnight tomorrow.
* Impact: At 23.5 feet...Near this height...Smith Hatchery is closed
south of Coopers Landing and Providence Landing cannot be reached.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Jefferson City 23.0 23.03 21.4 20.0 18.8 17.3
&&
LAT...LON 3899 9255 3890 9260 3853 9222 3855 9192
3864 9198
$$
MOC027-151-210236-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150526T0224Z/
/CMSM7.1.ER.150519T0640Z.150520T1800Z.150524T1424Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River near Chamois
* until Monday evening.
* At 7:00 AM Tuesday the stage was 18.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 22.0 feet by
tomorrow early afternoon. The river will fall below flood stage
late Sunday morning.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Chamois 17.0 18.20 20.6 19.1 18.1 17.2
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-210236-
/O.CON.KLSX.FL.W.0012.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.150519T0524Z.150520T1800Z.000000T0000Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until further notice.
* At 3:27 PM Tuesday the stage was 25.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 27.8 feet by
tomorrow evening then begin falling.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Gasconade 22.0 25.30 27.1 25.4 24.1 23.4
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-210236-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-150525T0800Z/
/HRNM7.1.ER.150519T1121Z.150521T0000Z.150524T0800Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Hermann
* until late Sunday night.
* At 8:30 PM Tuesday the stage was 22.8 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 24.6 feet by
tomorrow evening. The river will fall below flood stage Sunday
morning.
* Impact: At 25.1 feet...Katy Trail near Portland Floods
* Impact: At 25.0 feet...City Lions Club Athletic Field begins to
flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Hermann 21.0 22.80 24.1 22.5 21.5 20.8 18.8
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$
MOC071-219-210236-
/O.EXT.KLSX.FL.W.0015.150520T0425Z-150524T0130Z/
/WHGM7.1.ER.150520T0425Z.150521T1200Z.150522T1330Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at Washington
* until Saturday evening.
* At 8:45 PM Tuesday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by tonight and
continue to rise to near 21.1 feet by Thursday morning. The river
will fall below flood stage by Friday morning.
* Impact: At 21.0 feet...Wastewater plant turns pumps on.
* Impact: At 17.5 feet...Lower River front parking lot is closed
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
Washington 20.0 19.66 21.1 20.1 18.6 17.6
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-210236-
/O.EXT.KLSX.FL.W.0016.150520T1030Z-150524T0430Z/
/SCLM7.1.ER.150520T1030Z.150521T0600Z.150523T0430Z.NO/
937 PM CDT TUE MAY 19 2015
The Flood Warning continues for
the Missouri River at St. Charles
* from late tonight to Saturday evening.
* At 9:00 PM Tuesday the stage was 23.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise above flood stage by early tomorrow
and continue to rise to near 26.5 feet by Thursday morning. The
river will fall below flood stage by Friday before midnight.
* Impact: At 27.0 feet...The Katy Trail begins flooding near this
height along Hawning Road, about 2 miles north northeast of the
Highway 370 bridge.
* Impact: At 26.5 feet...Aubuchon Road begins flooding between Teson
Road and Riverwood Estates near this height.
* Impact: At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of
Matson, MO.
* Impact: At 25.0 feet...Flood Stage. Minor flooding begins. The
right bank downstream overflows, flooding agricultural bottomland.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/20 05/21 05/22 05/23 05/24
Missouri River
St. Charles 25.0 23.88 26.5 26.0 24.5 23.3
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$683
WGUS83 KLSX 201536
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1036 AM CDT WED MAY 20 2015
...The flood warning continues for points along the Missouri River...
Missouri River near
...Chamois
...Gasconade
...Hermann
...Washington
...St. Charles
.This Flood Warning is mainly the result of the last heavy rainfall event. Rainfall in the next 24 hours should fall between 0.10 to 0.30 inches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-211536-
/O.EXT.KLSX.FL.W.0011.000000T0000Z-150526T1200Z/
/CMSM7.1.ER.150519T0640Z.150520T1200Z.150525T0000Z.NO/
1036 AM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River near Chamois.
* At 7 AM Wednesday the stage was 19.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by Sunday evening.
* Impact: At 17.0 feet...Lower lying bottom land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Chamois 17.0 19.70 18.9 18.5 18.0 17.4 14.5
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-211536-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-150526T1912Z/
/GSCM7.1.ER.150519T0524Z.150521T0600Z.150525T0712Z.NO/
1036 AM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River at Gasconade.
* At 7 AM Wednesday the stage was 26.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 26.1 feet by after midnight
tomorrow. The river will fall below flood stage early Monday morning.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* Impact: At 23.5 feet...The southern end of School House Road south
of Rhineland begins flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Gasconade 22.0 26.00 26.0 25.1 24.6 23.9 21.2
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-211536-
/O.EXT.KLSX.FL.W.0013.000000T0000Z-150525T1800Z/
/HRNM7.1.ER.150519T1121Z.150521T0000Z.150524T1800Z.NO/
1036 AM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River at Hermann.
* At 9:30 AM Wednesday the stage was 23.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 23.5 feet by this evening.
The river will fall below flood stage Sunday early afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins just
north of the Highway 19 bridge along the Loutre River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Hermann 21.0 23.10 23.3 22.3 21.9 21.3 18.9
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$
MOC071-219-211536-
/O.EXT.KLSX.FL.W.0015.000000T0000Z-150523T0359Z/
/WHGM7.1.ER.150520T0718Z.150521T0000Z.150521T1559Z.NO/
1036 AM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River at Washington.
* until Friday evening.
* At 9:45 AM Wednesday the stage was 20.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 20.3 feet by this evening.
The river will fall below flood stage tomorrow late morning.
* Impact: At 17.5 feet...Lower River front parking lot is closed
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Washington 20.0 20.15 20.2 19.3 18.8 18.4 17.5
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-211536-
/O.EXT.KLSX.FL.W.0016.000000T0000Z-150523T1200Z/
/SCLM7.1.ER.150520T1625Z.150521T1200Z.150522T1200Z.NO/
1036 AM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River at St. Charles.
* At 10:00 AM Wednesday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 25.5 feet by tomorrow morning.
The river will fall below flood stage by Friday morning.
* Impact: At 26.0 feet...Hwy 94 begins flooding 1.5 miles SW of Matson,MO.
* Impact: At 25.0 feet...Flood Stage. Minor flooding begins. The
right bank downstream overflows, flooding agricultural bottomland.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
St. Charles 25.0 24.91 25.5 25.0 24.3 23.9 23.2
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$398
WGUS83 KLSX 210142
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT WED MAY 20 2015
...The flood warning continues for the Missouri River near Chamois,
Gasconade, Hermann, Washington, and St. Charles
.This Flood Warning is a result of up to an inch of rainfall the
past 24 hours and no additional rainfall forecast in the next
24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-220142-
/O.CON.KLSX.FL.W.0011.000000T0000Z-150526T1200Z/
/CMSM7.1.ER.150519T0640Z.150520T1200Z.150525T0000Z.NO/
842 PM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River near Chamois
* until Tuesday morning.
* At 7:00 AM Wednesday the stage was 19.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
Sunday evening.
* Impact: At 17.0 feet...Flood Stage: Lower lying bottom land begins
to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Chamois 17.0 19.70 18.9 18.5 18.0 17.4 14.5
&&
LAT...LON 3864 9198 3855 9192 3868 9164 3873 9164
3871 9185
$$
MOC073-139-220141-
/O.CON.KLSX.FL.W.0012.000000T0000Z-150526T1912Z/
/GSCM7.1.ER.150519T0524Z.150521T0600Z.150525T0712Z.NO/
842 PM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River at Gasconade
* until Tuesday afternoon.
* At 7:00 AM Wednesday the stage was 26.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 26.1 feet by
after midnight tomorrow. The river will fall below flood stage
early Monday morning.
* Impact: At 24.5 feet...Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Gasconade 22.0 26.00 26.0 25.1 24.6 23.9 21.2
&&
LAT...LON 3873 9164 3868 9164 3866 9156 3869 9150
3872 9150
$$
MOC073-139-220141-
/O.CON.KLSX.FL.W.0013.000000T0000Z-150525T1800Z/
/HRNM7.1.ER.150519T1121Z.150520T1530Z.150524T1800Z.NO/
842 PM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River at Hermann
* until Monday afternoon.
* At 7:30 PM Wednesday the stage was 23.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near feet by after
midnight tomorrow. The river will fall below flood stage Sunday
early afternoon.
* Impact: At 21.0 feet...Minor flooding of cropland begins...
particularly just north of the Highway 19 bridge along the Loutre
River.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Hermann 21.0 23.17 23.1 22.3 21.9 21.3 18.9
&&
LAT...LON 3872 9150 3869 9150 3861 9123 3866 9119
3875 9136
$$
MOC071-219-220141-
/O.CON.KLSX.FL.W.0015.000000T0000Z-150523T0359Z/
/WHGM7.1.ER.150520T0718Z.150520T2130Z.150521T1559Z.NO/
842 PM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River at Washington
* until Friday evening.
* At 7:45 PM Wednesday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near feet by after
midnight tomorrow. The river will fall below flood stage tomorrow
late morning.
* Impact: At 17.5 feet...Lower River front parking lot is closed
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
Washington 20.0 20.29 20.2 19.3 18.8 18.4 17.5
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-220141-
/O.CON.KLSX.FL.W.0016.000000T0000Z-150523T1200Z/
/SCLM7.1.ER.150520T1840Z.150521T1200Z.150522T1200Z.NO/
842 PM CDT WED MAY 20 2015
The Flood Warning continues for
the Missouri River at St. Charles
* until Saturday morning.
* At 8:30 PM Wednesday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 25.4 feet by
tomorrow early afternoon. The river will fall below flood stage
Friday morning.
* Impact: At 26.0 feet...Highway 94 begins flooding 1.5 miles SW of
Matson, MO.
* Impact: At 25.0 feet...Flood Stage. Minor flooding begins. The
right bank downstream overflows, flooding agricultural bottomland.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/21 05/22 05/23 05/24 05/25
Missouri River
St. Charles 25.0 25.09 25.4 25.0 24.3 23.9 23.2
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$276
WGUS83 KLSX 220232
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT THU MAY 21 2015
...The flood warning is cancelled for the following river in Missouri...
Missouri River at Washington and St. Charles
.This will be the last flood statement for this water event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC071-219-220302-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-150523T0359Z/
/WHGM7.1.ER.150520T0718Z.150520T2130Z.150521T1237Z.NO/
932 PM CDT THU MAY 21 2015
The flood warning is cancelled for
the Missouri River at Washington.
* At 8:45 PM Thursday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Crested at 20.30 feet yesterday afternoon and fell below flood stage today.
* Forecast: The river will continue to fall to 18.1 feet by Saturday
morning.
* Impact: At 17.5 feet...Lower River front parking lot is closed
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Missouri River
Washington 20.0 19.47 18.9 18.1 17.1 15.2 13.2
&&
LAT...LON 3866 9119 3861 9123 3851 9089 3859 9072
3865 9078
$$
MOC183-189-220302-
/O.CAN.KLSX.FL.W.0016.000000T0000Z-150523T1200Z/
/SCLM7.N.ER.150520T1840Z.000000T0000Z.000000T0000Z.NO/
932 PM CDT THU MAY 21 2015
The flood warning is cancelled for
the Missouri River at St. Charles.
* At 9:00 PM Thursday the stage was 24.4 feet.
* Flood stage is 25.0 feet.
* Crested at 25.12 feet yesterday evening and fell below flood stage today.
* Forecast: The river will continue to fall to 23.5 feet by Saturday morning.
* Impact: At 21.0 feet...An access road to farmland on Bonhomme
Island gets cut off above this height.
&&* Impact: At 2.0 feet...This level represents the end of the city
boat ramp. Below this level, the boat ramp drops straight down,
making it dangerous for boats to safely launch into or be taken
from the river.
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Missouri River
St. Charles 25.0 24.43 24.2 23.5 22.6 21.0 19.5
&&
LAT...LON 3865 9078 3859 9072 3881 9017 3886 9018
3891 9033
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:50 AM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, May 19, 6:50 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 650 AM CDT Tue May 19 2015 .SHORT TERM: (Through Late This Afternoon) Issued at 425 AM CDT Tue May 19 2015 High pressure building into Missouri and Illinois brings cool temperatures and calm weather to the area today. Expect highs in the 60s and light winds out of the northwest to north. 42 .LONG TERM: (Tonight through Monday) Issued at 425 AM CDT Tue May 19 2015 An upper disturbance induces a surface wave along a pre-existing baroclinic zone stretching across the south central and southeastern states. A southerly LLJ ahead of the low pressure system interacts with the boundary to spread showers/thunderstorms northward into the forecast area as early as late tonight. Precipitation coverage seems most widespread on Wednesday, then tapers off on Wednesday night when the surface wave both dampens and moves farther away from the forecast area. High pressure builds back into the region on Thursday for another day of cooler temperatures and calm weather. The synoptic pattern for this weekend resembles the synoptic pattern for the last two weekends. A few periods of active weather appear likely between Friday and Monday. 42 && .AVIATION: (For the 12z TAFs through 12z Wednesday Morning) Issued at 650 AM CDT Tue May 19 2015 Over the last few hours some of the cold air SC (with MVFR cigs) in the wake of the Great Lakes low has managed to drift south and sneak into our far N counties...including KUIN. 00z and 06z guidance as well as the latest RUC solutions suggest that this cloudiness should become stationary and quickly dissipate over the next few hours. Otherwise and elsewhere...VFR conditions are expected today, with cloudiness limited to some high level CI spreading from the Plains into the mid-Mississippi Valley. Mid and high clouds will then slowly thicken overnight as WAA ramps up ahead of upper level trof. Overnight synoptic guidance suggests that only threat of rain during this TAF period will be limited to KCOU just before daybreak, with cigs here possibily lowering to around 5kft by this time. Specifics for KSTL: Clouds aoa 10kft expected today and into tonight, with north-northeast winds aob 10kts. Ceilings should begin to lower on Wednesday morning as WAA intensifies across area, with ceilings dropping into the 3-5kt range by late morning as rain begins to push into the area. Truett && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 19, 4:30 AM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 AM CDT TUE MAY 19 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-200000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 430 AM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE AREA ON WEDNESDAY. THUNDERSTORMS ARE POSSIBLE BETWEEN FRIDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 42
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:48 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 33 hr |
| May 19, 11:36 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.